# SDR DL757050243

- Difficulty date: April 28, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N622DL
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 60,580 hours, 30,352 cycles
- Engine: Pwa PW2037
- Engine time: 40,218 hours, 18,975 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Part time: 40,218 hours, 18,975 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE RECEIVED RT ENGINE OIL FILTER MESSAGE.  REPLACED INTERNAL SCAVENGE PUMP AND ANGLE DRIVE GEARBOX.
